Tokyo Journal of Mathematics

A Note on the Rational Approximations to $e$

Takeshi OKANO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 1 (1992), 129-133.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130256

Digital Object Identifier
doi:10.3836/tjm/1270130256

Mathematical Reviews number (MathSciNet)
MR1164191

Zentralblatt MATH identifier
0759.11023

Citation

OKANO, Takeshi. A Note on the Rational Approximations to $e$. Tokyo J. Math. 15 (1992), no. 1, 129--133. doi:10.3836/tjm/1270130256. https://projecteuclid.org/euclid.tjm/1270130256


Export citation